# SDR 02FDEA00335

- Difficulty date: May 16, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 35,002 hours, 22,779 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Activation
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED DOOR INDICATOR ON AFTER GEAR RETRACTION DEPARTING DAY.  RECYCLED GEAR PER   RED TAB PROCEDURE AND LIGHT WENT OUT.  CYCLED GEAR DOORS SEVERAL TIMES PER MM   32-62-01.  NO DEFECTS NOTED.  OK FOR SERVICE.
